# SDR DALA2015121207571

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON BARREL NUT HOLE NR 8 AT RT HORIZONTAL STABILIZER BS XH=27.234.  BARREL NUT WAS REMOVED IAW AMM 20-10-14.  NEW BUSHING WAS FABRICATED IAW ER/A 541558-14, REV ORIGINAL AND NEW BUSHING WAS INSTALLED IAW 541558-14, REV ORIGINAL AND NEW BARREL NUT WAS INSTALLED IAW AMM 20-10-14.
